Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Feb 13, 2007, 2:03 PM EST for Hillsborough County, Polk County, Florida. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 2:03 PM EST (19:03 UTC)
- Expired
- Feb 13, 2007, 2:45 PM EST
- In force
- 42 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Counties, with a storm outline in the text
Counties Hillsborough County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 42 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 2:22 PM EST | TSTM WND GST 56 | 4 Ssw Lakeland Highland, FL | TRAINED SPOTTER REPORTED A WIND GUST MEASURED AT 56 MPH. |
| Feb 13, 2:24 PM EST | TSTM WND DMG | Bartow, FL | WINDOWS BROKEN AND SMALL TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 12:54 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTBW 131903 SVRTBW FLC057-105-131945- /O.NEW.KTBW.SV.W.0004.070213T1903Z-070213T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 203 PM EST TUE FEB 13 2007 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN POLK COUNTY IN FLORIDA. EASTERN HILLSBOROUGH COUNTY IN FLORIDA. * UNTIL 245 PM EST * AT 203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING 60 MPH WINDS...15 MILES SOUTH OF PLANT CITY...MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLOOMINGDALE. WILLOW OAK. MULBERRY. LAKELAND HIGHLANDS. BARTOW. CRYSTAL LAKE. LAKELAND. SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND HAIL THE SIZE OF PENNIES OR LARGER. MOVE TO A PLACE OF SAFETY. WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE... MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE HOMES...AND SHEDS ARE ALSO AT RISK. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2804 8229 2766 8225 2766 8173 2829 8175 $$ 22
1 follow-up statement
000 WWUS52 KTBW 131922 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 219 PM EST TUE FEB 13 2007 FLC057-105-131945- /O.CON.KTBW.SV.W.0004.000000T0000Z-070213T1945Z/ POLK-HILLSBOROUGH- 219 PM EST TUE FEB 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST FOR EASTERN HILLSBOROUGH AND WESTERN POLK COUNTIES... THE LARGE SEVERE THUNDERSTORM CENTERED NEAR MULBERRY MOVING NORTHEAST AROUND 30 MPH WILL BE NEAR... WINSTON. CRYSTAL LAKE. GIBSONIA. EAGLE LAKE. AUBURNDALE. POLK CITY. THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING... PENNY SIZE HAIL. 60 MPH WIND GUSTS. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2804 8229 2766 8225 2766 8173 2829 8175 $$ 03
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 1:42 PM EST, 21 minutes earlier.
Area forecast discussion, Feb 13, 1:42 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
142 PM EST TUE FEB 13 2007
.SHORT TERM (TONIGHT - THURSDAY)...SEVERE THUNDERSTORM WATCH
NUMBER 21 IN EFFECT NOW FOR ALL BUT LEVY COUNTY. SO FAR WE
HAVENT SEEN ANY STRONG ROTATION...SO WE STILL THINK THE PRIMARY
THREAT WILL BE DAMAGING WINDS AND PERHAPS SOME LARGE HAIL AS THE
STORMS MOVE INLAND. THIS ACTIVITY WILL RACE ACROSS THE STATE AND
SHOULD WILL CLEAR FROM WEST TO EAST LATER THIS AFTERNOON AND
EVENING. MOST OF THE RAIN WILL BE OVER WITH FROM TAMPA BAY NORTH
BEFORE SUNSET...THEN BEFORE MIDNIGHT ELSEWHERE.
SOUTHWEST WINDS BECOME MORE WESTERLY BY WEDNESDAY MORNING. THE
AIRMASS WILL SLOWLY DRY OUT AS A RESULT...AND SKIES SHOULD BEGIN
TO CLEAR FROM WEST TO EAST. TEMPERATURES WILL REMAIN ON THE MILD
SIDE...WITH LOWS FROM THE MID 50S NORTH TO MID 60S SOUTH.
THE ACTUAL COLD FRONTAL BOUNDARY WILL MOVE ACROSS THE REGION ON
WEDNESDAY...BUT THE BULK OF THE MOISTURE WILL HAVE ALREADY MOVED
OUT TO THE NORTHEAST. WINDS WILL SHIFT TO NORTHWEST...BRINGING
MUCH DRIER AIR INTO THE REGION FROM NORTH TO SOUTH. WINDS WILL BE
ONSHORE...WHICH WILL RESULT IN COASTAL LOCATIONS REMAINING IN THE
LOWER TO MIDDLE 60S FROM THE BAY AREA NORTH...WHILE INLAND SOUTH
CENTRAL LOCATIONS WILL AGAIN REACH THE UPPER 70S.
COLD AIR ADVECTION CONTINUES WEDNESDAY NIGHT BRINGING MUCH COOLER
AIR INTO THE AREA. LOW TEMPERATURES WILL BE 15 TO 20 DEGREES
COOLER THAN THE PREVIOUS NIGHT ACROSS THE NATURE COAST...AND 10 TO
15 DEGREES COOLER TO THE SOUTH. TEMPERATURES BETWEEN 35 AND 40
WILL BE COMMON NORTH OF TAMPA BAY WITH MID 40S EXPECTED INLAND
CENTRAL AND MID 50S SOUTHWEST COAST.
THURSDAY WILL SEE A MIXTURE OF CLOUDS AND SUN WITH HIGHS ONLY
REACHING THE MIDDLE TO UPPER 50S FAR NORTH...LOWER 60S IN THE BAY
REGION...AND NEAR 70 OR SO SOUTHWEST.
.LONG TERM (THURSDAY NIGHT-TUESDAY)...THE MAIN STORY IN THE LONG
TERM WILL BE COLD COLD HIGH PRES WILL BUILD OVER THE AREA THU NIGHT
THRU SAT...WITH THE HIGH BECOMING CENTERED OVER THE CWA BY 12Z SAT.
WHILE THE HIGH IS BUILDING IN...WSW FLOW ALOFT WILL RESULT IN A BAND
OF OVERUNNING CLOUDS..AND PERHAPS A FEW LIGHT RAIN SHOWERS ACROSS
OUR SOUTHERN ZONES THU NIGHT. THEN THE DEEPER DRY AIR WILL THEN MOVE
IN FROM THE NORTH DURING THE DAY FRIDAY. LOWS FRIDAY MORNING WILL BE
COLD...LOWS RANGING FROM THE LOW-MID 30S NORTH OF TAMPA BAY...AND
LOW-MID 40S CENTRAL ZONES...UPPER 40S SOUTH. AS MENTIONED...HIGH
WILL SETTLE OVER THE AREA FRIDAY NIGHT. THE COLD AIRMASS WITH THE
HIGH ALONG WITH CLEAR SKIES AND CALM WINDS WILL RESULT IN ONE OF THE
COLDEST NIGHTS OF THE SEASON SO FAR. LOWS SATURDAY MORNING MAY
BOTTOM OUT 25-30 FROM PASCO COUNTY NORTH TO LEVY CO...AROUND
FREEZING ACROSS OUR CENTRAL ZONES INCLUDING THE TAMPA BAY AREA NORTH
AND EAST OF THE BAY...AND MID-UPR 30S SOUTH NEAR FMY. STAY TUNED
A SUBTLE MODERATION DURING THE DAY SATURDAY AND NOT QUITE AS COLD
SAT NIGHT...THEN ANOTHER WEAK FRONT WILL CROSS THE AREA SAT NIGHT.
THIS WILL REINFORCE THE COLDER THAN NORM AIRMASS OVER THE AREA.
RIGHT NOW POPS LOOK LOW DUE TO LIMITED PREFRONTAL MOISTURE RECOVERY.
ANOTHER CHILLY HIGH PRES SYSTEM WILL SETTLE OVER THE AREA EARLY NEXT
WEEK.
&&
.AVIATION...MVFR AND ISOLD IFR CONDITIONS WITH THE BAND OF TSTMS
WILL AFFECT MOST OF OUR TERMINALS THIS AFTERNOON. CLEARING BEHIND
THE MCV WILL GIVE US VFR CONDITIONS LATE THIS AFTERNOON OR EVENING.
VFR CONDITIONS THROUGH MUCH OF THE NIGHT...ALTHOUGH COULD BE SOME
MVFR FOG TOWARD SUNRISE.
&&
.MARINE...OBSERVATIONS IN THE GULF SHOWING SOUTHERLY WINDS IN THE
10 TO 15 KNOT RANGE. I WILL KEEP WINDS BELOW EXERCISE CAUTION
CRITERIA OVERNIGHT TONIGHT SINCE WE HAVENT SEEN THE EXPECTED
INCREASE YET. WE STILL EXPECT TO HAVE A PERIOD OF 15 TO 20 KNOT
WINDS ON WEDNESDAY WITH THE ACTUAL COLD FRONTAL PASSAGE. A SECOND
NORTHWESTERLY SURGE IS EXPECTED THURSDAY NIGHT AND FRIDAY...BUT
THE REAL EVENT APPEARS TO BE OVER THE WEEKEND...ESPECIALLY ON
SUNDAY AS A VERY TIGHT PRESSURE GRADIENT IS FORECAST TO ACCOMPANY
THE NEXT COLD FRONTAL PASSAGE. WINDS MAY APPROACH 25 KNOTS AND
SEAS AROUND 10 FEET AWAY FROM THE COAST.
&&
.FIRE WEATHER...NO PROBLEMS THROUGH WEDNESDAY...THEN DRY AIR WILL
BRING 1 TO 3 HOURS OF CRITICAL RH VALUES OVER THE INTERIOR ON
THURSDAY. EVEN DRIER AIR IS EXPECTED ON FRIDAY...AND RED FLAG
CONDITIONS ARE POSSIBLE THE END OF THIS WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 63 69 45 62 / 10 10 5 20
FMY 64 76 55 71 / 20 10 5 20
GIF 62 73 46 66 / 20 10 5 20
SRQ 63 69 52 64 / 10 10 5 20
BKV 57 67 40 61 / 10 10 5 20
SPG 63 67 53 61 / 10 10 5 20
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH NUMBER 21 VALID UNTIL 7 PM EST
FOR ALL BUT LEVY COUNTY
GULF WATERS...SEVERE THUNDERSTORM WATCH NUMBER 21 VALID UNTIL 7 PM
FROM BONITA BEACH TO SUWANNEE RIVER OUT 20 NM.
&&
SHORT TERM/MARINE...JILLSON
LONG TERM/AVIATION...PETROHazardous weather outlook, Feb 13, 4:42 AM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 442 AM EST TUE FEB 13 2007 FLZ039-042-043-048-131545- LEVY-CITRUS-SUMTER-HERNANDO- 442 AM EST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT A COUPLE OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE STATE. THE FIRST WILL BRING SHOWERS AND A CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON. LOW LEVEL WINDS MAY HAVE ENOUGH ROTATION TO ALLOW FOR AN ISOLATED TORNADO AND COLD AIR ALOFT WILL BRING A SLIGHT CHANCE FOR LARGE HAIL. OTHERWISE RESIDENTS CAN EXPECT BRIEF HEAVY RAINS...GUSTY WINDS...AND OCCASIONAL TO FREQUENT LIGHTNING WITH THE STRONGER STORMS. THE SECOND DISTURBANCE WILL BRING ANOTHER LINE OF SHOWERS AS A WEAKENING SQUALL LINE MOVES IN FROM THE WEST THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL PUSH ACROSS THE STATE ON WEDNESDAY AND STALL TO OUR SOUTH. SOME ADDITIONAL LIGHT RAINS MAY DEVELOP NORTH OF THIS FRONTAL BOUNDARY THURSDAY AFTERNOON AND EVENING BEFORE A REINFORCING COLD FRONT COMES DOWN FROM THE NORTH. WITH THE COLDER AIR...RESIDENTS CAN EXPECT TEMPERATURES NEAR FREEZING IN LEVY COUNTY FRIDAY MORNING. MODERATE WINDS THAT MORNING MAY BRING WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES ACROSS ALL OF THE NATURE COAST. SATURDAY MORNING FREEZING TEMPERATURES ARE FORECAST TO BE MORE WIDESPREAD ACROSS THE NATURE COAST COUNTIES. YET ANOTHER FRONT WILL MOVE THROUGH SATURDAY NIGHT BRINGING A SLIGHT CHANCE OF RAIN AND THEN MORE POSSIBLE NEAR FREEZING TEMPERATURES MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON. FLZ049>052-055>057-060>062-065-131545- PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO-CHARLOTTE-LEE- 442 AM EST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A COUPLE OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE STATE. THE FIRST WILL BRING SHOWERS AND A SLIGHT CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON. WITH THE STRONGER STORMS...RESIDENTS AND VISITORS CAN EXPECT BRIEF HEAVY RAINS...GUSTY WINDS...AND OCCASIONAL LIGHTNING. THE SECOND DISTURBANCE WILL BRING ANOTHER LINE OF SHOWERS AS A WEAKENING SQUALL LINE MOVES IN FROM THE WEST THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL PUSH ACROSS THE STATE ON WEDNESDAY AND STALL TO OUR SOUTH. SOME ADDITIONAL LIGHT RAINS MAY DEVELOP NORTH OF THIS BOUNDARY THURSDAY AFTERNOON AND EVENING BEFORE A REINFORCING COLD FRONT COMES DOWN. AS HIGH PRESSURE BEHIND THE FRONT SETTLES ACROSS THE STATE EARLY SATURDAY WINDS WILL DIE DOWN AND THIS COMBINED WITH CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO FALL TO AROUND FREEZING IN THE NORMALLY COLDER INLAND LOCATIONS. YET ANOTHER FRONT WILL MOVE THROUGH SATURDAY NIGHT BRINGING A SLIGHT CHANCE OF RAIN...BUT AT THIS TIME FREEZING TEMPERATURES ARE NOT FORECAST FOR EITHER SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.
In the hours before
Special weather statement, Feb 13, 10:14 AM EST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1014 AM EST TUE FEB 13 2007 FLZ039-042-043-048>052-055>057-060>062-065-131800- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON... WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA... PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 1014 AM EST TUE FEB 13 2007 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY... A WINTER STORM SYSTEM WILL ORGANIZE OVER THE SOUTHEASTERN STATES AND WILL DRAG A COLD FRONT INTO THE REGION LATER TONIGHT. SHOWERS AND THUNDERSTORMS OCCURRING WELL AHEAD OF THE COLD FRONT OVER THE EASTERN GULF OF MEXICO WILL BEGIN TO AFFECT AREAS FROM TAMPA BAY NORTH BETWEEN NOON AND 2 PM. MEANWHILE...A FEW HOURS OF SUNSHINE WILL ALLOW TEMPERATURES TO CLIMB INTO THE UPPER 70S OVER THE INTERIOR OF WEST CENTRAL AND SOUTHWEST FLORIDA. THIS WILL HELP TO FUEL ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT AHEAD OF THE MAIN AREA...AND SOME OF THESE STORMS COULD BE STRONG TO SEVERE. THE MAIN THREAT TODAY WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED AND SHORT LIVED WEAK TORNADO CANNOT BE RULED OUT...BUT THE HIGHEST TORNADO THREAT WILL REMAIN NORTH OF OUR AREA. RESIDENTS AND VISITORS ARE URGED TO STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER UPDATES AND POSSIBLE WARNINGS. && FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEBSITE AT HTTP://WEATHER.GOV/TAMPABAY
Special weather statement, Feb 13, 12:14 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1214 PM EST TUE FEB 13 2007 FLZ050-051-131845- PINELLAS-HILLSBOROUGH- 1214 PM EST TUE FEB 13 2007 ...STRONG THUNDERSTORMS WILL AFFECT MOST OF PINELLAS AND HILLSBOROUGH COUNTIES... A LINE OF THUNDERSTORMS...MOVING NORTHEAST AT 25 MPH...WILL AFFECT THE MENTIONED AREA INCLUDING PINELLAS PARK...LARGO... CLEARWATER...TAMPA...BRANDON AND SEMINOLE...UNTIL 145 PM EST. GUSTY WINDS UP TO 40 MPH ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL. TORRENTIAL RAINS MAY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION ESPECIALLY ALONG MAJOR HIGHWAYS AND INTERSTATES 275 AND 75. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. 22
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 11:43 AM EST | Special Marine Warning | TBW | 62 min | |
| Feb 13, 12:30 PM EST | Special Marine Warning | TBW | 2 hr | |
| Feb 13, 1:23 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 37 min |
| Feb 13, 2:32 PM EST | Severe Thunderstorm Warning | TBW | Hardee, Manatee | 28 min |
| Feb 13, 2:41 PM EST | Severe Thunderstorm Warning | TBW | Polk | 34 min |
| Feb 13, 2:53 PM EST | Severe Thunderstorm Warning | TBW | DeSoto | 37 min |
| Feb 13, 3:03 PM EST | Severe Thunderstorm Warning | TBW | Hardee | 27 min |
| Feb 13, 3:15 PM EST | Severe Thunderstorm Warning | TBW | Highlands | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.